MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3D; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3D; BREAST - ABSORBABLE MESH
Model Number 100042-05
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Ptosis (2620)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the patient was implanted with galaflex 3d during an implant exchange procedure.The implant in the left breast has shifted laterally and inferiorly.Based on the information provided the degree to which the galaflex 3d implant used to treat the patient, may have caused or contributed to the patient's postoperative course is unknown.A review of manufacturing records was conducted and shows the product was manufactured to specification.To date, this is the only reported complaint from this manufacturing lot of (b)(4) units.Note, the date of event (23-oct-2025) is considered to be the best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, the patient was implanted with galaflex 3d during an implant exchange procedure.It was reported that 5 months post implantation the implant in the left breast has shifted laterally and inferiorly.The surgeon is planning to replace the galaflex with another version and to perform additional internal tightening to reposition the implant.

Brand Name
GALAFLEX 3D
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23533791
Report Number1213643-2025-01090
Device Sequence Number9020977
Product Code OOD
UDI-Device Identifier00810054980308
UDI-Public(01)00810054980308(17)270622(10)LXHW0009
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100042-05
Device Catalogue NumberSH3D05
Device Lot NumberLXHW0009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale
Patient Weight60 KG